Don’t let pain interrupt your sleep. Our A+ Health Ibuprofen PM Softgels are designed to provide temporary relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Proudly made in the USA, A+ Health Ibuprofen PM Softgels contain the active ingredients Ibuprofen 200mg and Diphenhydramine 25mg which compare to the active ingredient in Advil PM Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen PM Softgels.
A+ Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid (NSAID), Made in USA, 120 Count
$23.30
Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
J.C. –
Putting the dosage on the bottle is pretty standard except for this product which it doesn’t have. I hope that isn’t a clue to the drugs quality.Read more
Heather –
I like the product, but be careful of the expiration date. I just got these on June 5, 2020 and the expiration is 6/20. I’m not asking for a refund or exchange because with my pain and sleep issues the bottle likely will gone before the month is over. But not everyone is going to go through them like I will.Read more
Roger C. –
Cheaper than brand, works just as wellRead more
Kay D. Benjamin –
Perhaps one of the pills broke, but the whole bottle of pills was glued together in a ball. To use them I have to shake the bottle (hard) or pry them apart with a knife. Annoying. they work okay.Read more
Robert H. Phelps –
We have tried many “PM” labeled products because of significant sleep issues as we have gotten into our Eighties and thank goodness this product is available. We’ve been able to shuck our previously prescribed controlled medicines.Read more
Monika PM –
I like the gel caps better than others because they seem to easier to digest and work quicker (or maybe it’s my imagination). Good price for these.Read more
Carla C. –
I have a month to take the whole bottle cause that when they ExpireRead more
P.jane –
I take one ibuprofen pm almost every night it helps my back pain and helps me sleep I will purchase it againRead more